Menopause Hot Flashes?

I have begun to have periodic hot flashes/sweating followed by being chilled for the past three weeks.  These happen all during the day and night and I'm not sure if any abxi is making them better or worse or if any of supplementsi are making them better/worse.  I know I'm slow in diary-ing what may be causal, but I thought I'd put it out there to see if anybody else is having the same problems who is NOT menopausal, or if is is menopausal, if there is a supplement that doesn't interact with all the other supplementsi I'm taking that would help relieve them.  Many thanks!

 

Jules

DXi 2001 RRMSi; SPMSi 2013; began Wheldon protocol ABXi 4/2013 - Doxycycline, azithromycin and Metronidazolei and all supplements

If you're taking evening primrose oil, stop.  It's had interesting effects like this on others, according to some reports here (from several years ago).

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.